# SDR 2006UALA02423

- Difficulty date: December 24, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N938UA
- Make and model: Boeing 737522
- Aircraft serial: 26671
- Aircraft time: 40,957 hours, 25,608 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD SOV ENG 2 CIRCUIT BREAKER POPPED, WILL NOT RESET.  FOUND CONNECTOR BROKEN OFF INSIDE NR 2 ENGINE EDP SUPPLY SHUTOFF VALVE.  REPLACED NR 2 ENGINE EDP SUPPLY SHUTOFF VALVE AND CONNECTOR.
